Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("49R50")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 466

  • Page / 19
Export

Selection :

  • and

The Minkowski Problem for Torsional RigidityCOLESANTI, Andrea; FIMIANI, Michele.Indiana University mathematics journal. 2010, Vol 59, Num 3, pp 1013-1039, issn 0022-2518, 27 p.Article

Volumes of low-dimensional slabs and sections in the cubeKÖNIG, Hermann; KOLDOBSKY, Alexander.Advances in applied mathematics (Print). 2011, Vol 47, Num 4, pp 894-907, issn 0196-8858, 14 p.Article

Variational minimizing solutions for the 2-fixed center problemsSHEN HONG.Journal of mathematical analysis and applications. 2005, Vol 306, Num 2, pp 761-766, issn 0022-247X, 6 p.Article

On the existence of Skyrme gauge field monopolesRUIFENG ZHANG; JIE ZHAO.Nonlinear analysis. 2012, Vol 75, Num 3, pp 1679-1685, issn 0362-546X, 7 p.Article

On eigenvalue and eigenvector estimates for nonnegative definite operatorsGRUBISIC, Luka.SIAM journal on matrix analysis and applications. 2007, Vol 28, Num 4, pp 1097-1125, issn 0895-4798, 29 p.Conference Paper

Multiple solutions for a class of biharmonic elliptic systems with Sobolev critical exponentDENGFENG LÜ.Nonlinear analysis. 2011, Vol 74, Num 17, pp 6371-6382, issn 0362-546X, 12 p.Article

Infinitely many solutions for diffusion equations without symmetryJUN WANG; JUNXIANG XU; FUBAO ZHANG et al.Nonlinear analysis. 2011, Vol 74, Num 4, pp 1290-1303, issn 0362-546X, 14 p.Article

A variational approach to (m + 1 )-dimensional n-order fieldHAN WEI; ZHANG SUYING.Applied mathematics and computation. 2009, Vol 210, Num 1, pp 169-176, issn 0096-3003, 8 p.Article

Infinitely many positive solutions for Kirchhoff-type problemsXIAOMING HE; WENMING ZOU.Nonlinear analysis. 2009, Vol 70, Num 3, pp 1407-1414, issn 0362-546X, 8 p.Article

Multiple solutions for the p-Laplace operator with critical growthDE NAPOLI, Pablo L; FERNANDEZ BONDER, Julián; SILVA, Analia et al.Nonlinear analysis. 2009, Vol 71, Num 12, pp 6283-6289, issn 0362-546X, 7 p.Article

Ground state solutions of a critical problem involving cylindrical weightsMUSINA, Roberta.Nonlinear analysis. 2008, Vol 68, Num 12, pp 3972-3986, issn 0362-546X, 15 p.Article

Standing pulses in almost periodic channelsCHEN, Chao-Nien; TZENG, Shyuh-Yaur.Nonlinear analysis. 2008, Vol 69, Num 12, pp 4575-4584, issn 0362-546X, 10 p.Article

Multiple positive solutions of singular and nonsingular discrete problems via variational methodsAGARWAL, Ravi P; PERERA, Kanishka; O'REGAN, Donal et al.Nonlinear analysis. 2004, Vol 58, Num 1-2, pp 69-73, issn 0362-546X, 5 p.Article

Subharmonic solutions of sublinear second order systems with impactsWEI DING.Journal of mathematical analysis and applications. 2011, Vol 379, Num 2, pp 538-548, issn 0022-247X, 11 p.Article

Multiple semiclassical solutions for the nonlinear Maxwell-Schrödinger systemMINBO YANG; ZIFEI SHEN; YANHENG DING et al.Nonlinear analysis. 2009, Vol 71, Num 3-4, pp 730-739, issn 0362-546X, 10 p.Article

Multiple positive solutions for elliptic equations involving a concave term and critical Sobolev-Hardy exponentBOUCHEKIF, M; MATALLAH, A.Applied mathematics letters. 2009, Vol 22, Num 2, pp 268-275, issn 0893-9659, 8 p.Article

On eigenvalue problems of real symmetric tensorsCHANG, K. C; PEARSON, Kelly; TAN ZHANG et al.Journal of mathematical analysis and applications. 2009, Vol 350, Num 1, pp 416-422, issn 0022-247X, 7 p.Article

Existence results for critical singular elliptic systemsJING LONG; JIANFU YANG.Nonlinear analysis. 2008, Vol 69, Num 11, pp 4199-4214, issn 0362-546X, 16 p.Article

Variational iteration method- : Some recent results and new interpretationsHE, Ji-Huan.Journal of computational and applied mathematics. 2007, Vol 207, Num 1, pp 3-17, issn 0377-0427, 15 p.Article

Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian's methodSWEILAM, N. H.Journal of computational and applied mathematics. 2007, Vol 207, Num 1, pp 64-72, issn 0377-0427, 9 p.Article

An approximate proximal-extragradient type method for monotone variational inequalitiesHE, Bing-Sheng; YANG, Zhen-Hua; YUAN, Xiao-Ming et al.Journal of mathematical analysis and applications. 2004, Vol 300, Num 2, pp 362-374, issn 0022-247X, 13 p.Article

Quasilinear asymptotically periodic Schrödinger equations with subcritical growthSILVA, Elves A. B; VIEIRA, Gilberto F.Nonlinear analysis. 2010, Vol 72, Num 6, pp 2935-2949, issn 0362-546X, 15 p.Article

Existence of extremals for the Maz'ya and for the Caffarelli―Kohn―Nirenberg inequalitiesMUSINA, Roberta.Nonlinear analysis. 2009, Vol 70, Num 8, pp 3002-3007, issn 0362-546X, 6 p.Conference Paper

COMPONENTS IDENTIFICATION BASED METHOD FOR BOX CONSTRAINED VARIATIONAL INEQUALITY PROBLEMS WITH ALMOST LINEAR FUNCTIONSZHENGYU WANG.BIT (Nordisk Tidskrift for Informationsbehandling). 2008, Vol 48, Num 4, pp 799-819, issn 0006-3835, 21 p.Article

Variational and PDE level set methodsJÜTTLER, B; POTTMANN, H; SCHERZER, O et al.Computing (Wien. Print). 2007, Vol 81, Num 2-3, pp 107-108, issn 0010-485X, 2 p.Article

  • Page / 19